Additive Rank Metric Codes


Otal K., ÖZBUDAK F.

IEEE TRANSACTIONS ON INFORMATION THEORY, vol.63, no.1, pp.164-168, 2017 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 63 Issue: 1
  • Publication Date: 2017
  • Doi Number: 10.1109/tit.2016.2622277
  • Journal Name: IEEE TRANSACTIONS ON INFORMATION THEORY
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.164-168
  • Keywords: Rank metric codes, maximum rank distance (MRD) codes, generalized twisted Gabidulin codes, random network coding, DISTANCE CODES, FERRERS DIAGRAMS

Abstract

We give an infinite family of maximum rank distance (MRD) codes, which covers properly the largest known linear MRD code family. Our family contains infinite families of non-linear MRD codes, which are the first non-linear examples for most of the parameters. We also give explicit examples and a table that demonstrates the proportion of linear and non-linear families for some small parameters.